# SDR DLM11011256

- Difficulty date: July 28, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N809DE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 38,082 hours, 5,043 cycles
- System (JASC): 3597 · Oxygen System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

02 MASKS ON LANDING DROPPED - FOUND WIRING SHORTED AT 4L F/A SEAT - REPAIRED SAME
